Blanchfield Pairings with Squarefree Alexander Polynomial.
Mathematische Zeitschrift, Tome 176 (1981), pp. 551-564
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Z-torsion free knot modules, Alexander polynomial, annihilator ideal, squarefree polynomial, finitely many nonisomorphic Blanchfield pairings, factorizations, simple knots of large odd dimension
@article{MZ_1981__176_183663,
author = {Jonathan A. Hillmann},
title = {Blanchfield {Pairings} with {Squarefree} {Alexander} {Polynomial.}},
journal = {Mathematische Zeitschrift},
pages = {551--564},
year = {1981},
volume = {176},
zbl = {0437.57009},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183663/}
}
Jonathan A. Hillmann. Blanchfield Pairings with Squarefree Alexander Polynomial.. Mathematische Zeitschrift, Tome 176 (1981), pp. 551-564. http://geodesic.mathdoc.fr/item/MZ_1981__176_183663/